# SDR DALA1115559878

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 313 L17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 313, RT LONG 17 CRACKED.  R & R L17R IN MAIN CABIN AREA AT STA 307 TO STA 340 IAW  SRM 51-30-2 51-30-5 51-20-0 53-02 FIG 18 SHT, 1 LONGERON PN S2777922-3-25000, SPLICE CAP PN 7637813-3.  REQUIRED INSP COMPLETED.
